# SDR YENA201905030260

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 33,195 hours, 21,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 660, PHL-BOS. ON TAKE OFF FROM PHL HAD ODOR OF "DIRTY SOCKS". MODERATE INTENSITY TRANSIENT ODOR CLEARED WITHIN APPROX 5 MINUTES ODOR DETECTED IN FLIGHT DECK SOURCE WAS AIR VENTS; COMPLIED WITH INFORMATION NOTICE 2017-T015C SECTION A DETERMINED TO BE A LEVEL 1 ODOR EVENT A/C OK FOR SERVICE AT THIS TIME TSM 21-20-00-810-810-A.
